# SDR HNAA2020091700255

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,694 hours, 42,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY STRIPS INOPERABLE REAR OF CABIN.  R & R NR 6 EMERGENCY LIGHT DC/AC/INVERTER IN REF TO AMM 33-50-11-000/400-801-A.  OPT CHECK GOOD, OK FOR SERVICE.
